# SDR DALA2016071805346

- Difficulty date: July 17, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR JAMB BEAM STA Y=47, RT SIDE AT NLG WW.  DOOR JAMB BEAM WAS REPAIRED.  ER/A 547858-14, REV ORIGINAL.
